# SDR 9719479608

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Bad
- Location: Nlg Indication
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR UNSAFE LIGHT INDICATION SOCKET, OPERATIONAL CHECK NORMAL.
